Alert archive / Wisconsin / Wind Advisories in 2025

Wind Advisory 6, NWS La Crosse, WI

May 15, 20258 counties in Iowa; 7 counties in Minnesota; 12 counties in Wisconsin

NWS La Crosse, WI issued this wind advisory at May 15, 2025, 3:21 PM CDT for 8 counties in Iowa; 7 counties in Minnesota; 12 counties in Wisconsin. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
May 15, 2025, 3:21 PM CDT (20:21 UTC)
Expired
May 15, 2025, 8:54 PM CDT
In force
6 hr
Issued by
NWS La Crosse, WI
All 27 counties

Allamakee County, IA, Chickasaw County, IA, Clayton County, IA, Fayette County, IA, Floyd County, IA, Howard County, IA, Mitchell County, IA, Winneshiek County, IA, Dodge County, MN, Fillmore County, MN, Houston County, MN, Mower County, MN, Olmsted County, MN, Wabasha County, MN, Winona County, MN, Adams County, WI, Buffalo County, WI, Clark County, WI, Crawford County, WI, Grant County, WI, Jackson County, WI, Juneau County, WI, La Crosse County, WI, Monroe County, WI, Richland County, WI, Trempealeau County, WI, Vernon County, WI

The radar

The La Crosse radar (KARX), 32 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.4 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2025-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 515 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2025-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 148 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
515 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
1098 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
148 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

959 
WWUS73 KARX 152021
NPWARX

URGENT - WEATHER MESSAGE
National Weather Service La Crosse WI
321 PM CDT Thu May 15 2025

IAZ008>011-018-019-029-030-MNZ086-087-094>096-160000-
/O.NEW.KARX.WI.Y.0006.250515T2021Z-250516T0000Z/
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Dodge-Olmsted-Mower-Fillmore-Houston-
Including the cities of Austin, Oelwein, Dodge Center, Rochester,
Decorah, Waukon, Elkader, Cresco, Osage, New Hampton, Preston,
Charles City, and Caledonia
321 PM CDT Thu May 15 2025

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph.

* WHERE...Portions of north central and northeast Iowa and southeast 
  Minnesota.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. In 
  addition, blowing dust will lower visibilities to less than a mile 
  at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

JSB
4 follow-up statements
209 
WWUS73 KARX 152136
NPWARX

URGENT - WEATHER MESSAGE
National Weather Service La Crosse WI
436 PM CDT Thu May 15 2025

MNZ079-088-WIZ032>034-041-042-053>055-061-160000-
/O.EXA.KARX.WI.Y.0006.000000T0000Z-250516T0000Z/
Wabasha-Winona-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-
Vernon-Crawford-Richland-Grant-
Including the cities of Tomah, Arcadia, Alma, Prairie Du Chien,
La Crosse, Whitehall, Platteville, Sparta, Wabasha, Richland
Center, Viroqua, Black River Falls, and Winona
436 PM CDT Thu May 15 2025

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Southwest winds 20 to 35 mph with gusts up to 55 mph.

* WHERE...Portions of southeast Minnesota and southwest and west 
  central Wisconsin.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

IAZ008>011-018-019-029-030-MNZ086-087-094>096-160000-
/O.CON.KARX.WI.Y.0006.000000T0000Z-250516T0000Z/
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Dodge-Olmsted-Mower-Fillmore-Houston-
Including the cities of Austin, Oelwein, Dodge Center, Rochester,
Decorah, Waukon, Elkader, Cresco, Osage, New Hampton, Preston,
Charles City, and Caledonia
436 PM CDT Thu May 15 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Southwest winds 25 to 40 mph with gusts up to 55 mph. In 
  addition, blowing dust will lower visibilities to less than a mile 
  at times.

* WHERE...Portions of north central and northeast Iowa and southeast 
  Minnesota.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

JSB
623 
WWUS73 KARX 152240
NPWARX

URGENT - WEATHER MESSAGE
National Weather Service La Crosse WI
540 PM CDT Thu May 15 2025

WIZ029-043-044-160000-
/O.EXA.KARX.WI.Y.0006.000000T0000Z-250516T0000Z/
Clark-Juneau-Adams-
Including the cities of Mauston, Neillsville, and Friendship
540 PM CDT Thu May 15 2025

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Adams, Clark, and Juneau Counties.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032>034-041-042-
053>055-061-160000-
/O.CON.KARX.WI.Y.0006.000000T0000Z-250516T0000Z/
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Vernon-Crawford-
Richland-Grant-
Including the cities of Rochester, Whitehall, Platteville, Osage,
Preston, Cresco, Richland Center, Waukon, Elkader, Charles City,
Viroqua, Caledonia, Tomah, Oelwein, Dodge Center, Alma, Arcadia,
La Crosse, Sparta, Wabasha, Austin, Prairie Du Chien, Decorah,
New Hampton, Black River Falls, and Winona
540 PM CDT Thu May 15 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Southwest winds 25 to 45 mph with gusts up to 55 mph.

* WHERE...Portions of north central and northeast Iowa, southeast 
  Minnesota, and southwest and west central Wisconsin. In addition, 
  blowing dust may lower visibilities to less than 2 miles at times.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

JSB
905 
WWUS73 KARX 152312
NPWARX

URGENT - WEATHER MESSAGE
National Weather Service La Crosse WI
612 PM CDT Thu May 15 2025

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ029-032>034-
041>044-053>055-061-160300-
/O.EXT.KARX.WI.Y.0006.000000T0000Z-250516T0300Z/
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-Clark-
Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-Adams-Vernon-
Crawford-Richland-Grant-
Including the cities of Rochester, Whitehall, Platteville, Osage,
Preston, Cresco, Richland Center, Neillsville, Waukon, Elkader,
Charles City, Mauston, Viroqua, Caledonia, Tomah, Oelwein, Dodge
Center, Alma, Arcadia, La Crosse, Friendship, Sparta, Wabasha,
Austin, Prairie Du Chien, Decorah, New Hampton, Black River
Falls, and Winona
612 PM CDT Thu May 15 2025

...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* WHAT...Southwest winds 25 to 40 mph with gusts up to 55 mph.

* WHERE...Portions of north central and northeast Iowa, southeast 
  Minnesota, and central, southwest, and west central Wisconsin.

* WHEN...Until 10 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. In 
  addition, blowing dust will lower visibilities to less than 2 
  miles at time.
  at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

JSB
068 
WWUS73 KARX 160154
NPWARX

URGENT - WEATHER MESSAGE
National Weather Service La Crosse WI
854 PM CDT Thu May 15 2025

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ029-032>034-
041>044-053>055-061-160300-
/O.CAN.KARX.WI.Y.0006.000000T0000Z-250516T0300Z/
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-Clark-
Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-Adams-Vernon-
Crawford-Richland-Grant-
Including the cities of Dodge Center, Preston, Alma, Charles
City, Winona, Elkader, New Hampton, Mauston, Caledonia,
Whitehall, Sparta, Austin, Arcadia, Neillsville, Richland Center,
Osage, Platteville, Black River Falls, La Crosse, Cresco,
Friendship, Decorah, Rochester, Viroqua, Tomah, Waukon, Wabasha,
Prairie Du Chien, and Oelwein
854 PM CDT Thu May 15 2025

...WIND ADVISORY IS CANCELLED...

The threat for strong to damaging winds has ended.

$$

Rieck

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this wind advisory went out at May 15, 2:27 PM CDT, 54 minutes earlier. Its key messages:

  • Severe weather possible through 8 PM tonight. Large hail (possibly in the excess of 2.5" in diameter), tornadoes, and damaging winds (60-70 mph wind gusts) are all possible.
  • 35 to 50 mph wind gusts (60-90% probability of wind gusts of 45 mph or greater west of the Mississippi River) on Friday. A Wind Advisory will be likely needed west of the Mississippi River.
Area forecast discussion, May 15, 2:27 PM CDT, 54 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
227 PM CDT Thu May 15 2025

.KEY MESSAGES...

- Severe weather possible through 8 PM tonight. Large hail
  (possibly in the excess of 2.5" in diameter), tornadoes, and
  damaging winds (60-70 mph wind gusts) are all possible.

- 35 to 50 mph wind gusts (60-90% probability of wind gusts of
  45 mph or greater west of the Mississippi River) on Friday. A
  Wind Advisory will be likely needed west of the Mississippi
  River.

&&

.DISCUSSION...
Issued at 227 PM CDT Thu May 15 2025

This afternoon and early evening

At 2 PM, a cold front was located near Interstate 35 and warm
front was located near Interstate 94. There was an occluded
front that extends northwest back to a low pressure area near
the Intersection of North Dakota/South Dakota/west-central
Minnesota. In the warm sector of this system the MVFR deck of
clouds is starting to break-up. Temperatures have warmed into
the lower and mid-80s and dew points are in the lower to
mid-60s. This is resulting in surface-based CAPES of 2500-3500
J/kg. 900-600 mb lapse rates are near 9 C/km. Effective shear
remain in the 40 to 45 knot shear, so we have ample shear for
supercell development. The SPC Mesoscale Analysis shows that CIN
has eroded across southeast Minnesota and northeast Iowa, and
it will dissipate across the remainder of the area by 3 PM.

Still see a variety of run to run solutions on when the storms
will start to form. For example the HRRR was showing the initial
development over west-central Wisconsin earlier this morning.
It has now trended west over east-central and southeast
Minnesota. We are starting to see some thunderstorm development
west of the Twin Cities and south-central Minnesota just west of
Interstate 35.

Soundings west of the Mississippi River are a bit less
favorable for very large hail than those over west-central and
central Wisconsin where the NCAPEs are much greater. Hail will
likely occur between a half hour to hour after supercell
development. There could potentially be some isolated reports of
hail greater than 2.5" in diameter in Wisconsin.

The better 0-1 km helicity look to be from east-central
Minnesota southeast through west-central, central, and southeast
Wisconsin. These areas have a higher tornado potential. As a
result, a Tornado Watch has been issued until 8 PM for part of
this area. Particularly concerned about central Wisconsin where
the supercells will have time to mature and where there
discrete, southern supercells will have the better potential to
ingest unimpeded instability and low-level helicity. This area
would have the potential of stronger tornadoes.

With DCAPEs of 1000-1500 J/kg, dry air aloft, and 40-50 knot
winds between 800 and 600 mb, there will be the potential for
damaging winds. Currently thinking that these winds will be in
the 60 to 70 mph range.

Friday into Saturday

A closed low will be move slowly east from Minnesota into the
Great Lakes. As shortwaves rotate around this low, there will be
periodic showers. There may be even some thunderstorms on
Friday afternoon as the mean surface CAPES climb up to 1000
J/kg. Rainfall totals will range from a tenth to a half inch.
The highest rain totals will be mainly north of Interstate 90.

From late Friday morning into Friday evening, the soundings show
steep surface to 800 mb (lapse rates around 8 C/km). Soundings
suggest wind gusts will be in the 35 to 50 mph. The LREF has a
probability of 60-90% that the wind gusts will be 45 mph or
greater during the afternoon. A Wind Advisory will be likely
needed west of the Mississippi River.

Monday through Wednesday

A low pressure area will move slowly east from the Central
Plains into the Ohio River Valley. North of this low there is a
high pressure system. Still plenty of uncertainty on the
northern edge of this rainfall. This is especially the case on
Monday and Wednesday.

&&

.AVIATION /18Z TAFS THROUGH 18Z FRIDAY/...
Issued at 1229 PM CDT Thu May 15 2025

A swath of high-end MVFR ceilings are moving out of the RST
terminal with VFR ceilings expected for much of the period.
Storms have started to form along the arcing cold front across
south central Minnesota. Mesoanalysis shows soundings across our
area becoming uncapped earlier than expected so have included
TEMPO groupings for these storms at both terminals. There is
lower confidence with the RST TEMPO but enough to include it
based on current observations. This line of storms will quickly
move through the area with winds out of the south veering more
to the west/southwest behind the front this evening. Some LLWS
will be possible at both sites overnight so have included with
this package but fine tuning may be needed with future updates.
Wrap-around precipitation from the low pressure system will
start to impact the RST terminal late in the period so have
added in a PROB30 for this timeframe but increased confidence
with the next update may warrant changing that to a prevailing
group with the next package.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
IA...None.

&&

DISCUSSION...Boyne
AVIATION...Barendse
Hazardous weather outlook, May 15, 4:17 AM CDT, 11 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
417 AM CDT Thu May 15 2025

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-161100-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
417 AM CDT Thu May 15 2025

This Hazardous Weather Outlook is for portions of southeast
Minnesota...northeast Iowa and southwest into central Wisconsin.

.DAY ONE...Today and Tonight

Severe storms are likely for some this afternoon into early
evening. Locally, the higher risk lies east of the Mississippi
River, along and north of Interstate 90. Very large hail of 2
inches or greater, tornadoes and damaging winds are all possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters may be needed east of the Mississippi River between 2 and
7 PM today...especially in locations north of Interstate 90.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

Rieck

In the hours before

Local storm report, May 15, 3:06 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
306 PM CDT Thu May 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     Hail             Nelson                  44.42N 92.01W
05/15/2025  M1.00 Inch       Buffalo            WI   Trained Spotter

&&

NRF
Local storm report, May 15, 3:10 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
310 PM CDT Thu May 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     Hail             2 SE Winona             44.02N 91.63W
05/15/2025  E1.00 Inch       Winona             MN   Public

            Report from mPING: Quarter (1.00 in.).

&&
Local storm report, May 15, 3:13 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
313 PM CDT Thu May 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     Hail             Centerville             44.07N 91.45W
05/15/2025  E0.70 Inch       Trempealeau        WI   Law Enforcement

&&
Local storm report, May 15, 3:14 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
314 PM CDT Thu May 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     Hail             2 NE Trempealeau        44.03N 91.42W
05/15/2025  E0.50 Inch       Trempealeau        WI   Public

            Report from mPING: Half-inch (0.50 in.).

&&
Local storm report, May 15, 3:15 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
315 PM CDT Thu May 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     Hail             1 SE Winona             44.03N 91.64W
05/15/2025  E0.50 Inch       Winona             MN   Public

            Report from mPING: Half-inch (0.50 in.).

&&
Special weather statement, May 15, 3:15 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service La Crosse WI
315 PM CDT Thu May 15 2025

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-152215-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Including the cities of Osage, Cresco, Decorah, Waukon,
Charles City, New Hampton, Oelwein, Elkader, Wabasha,
Dodge Center, Rochester, Winona, Austin, Preston, and Caledonia
315 PM CDT Thu May 15 2025

...STRONG WINDS AND BLOWING DUST AND DIRT LATE THIS AFTERNOON...

A strong cold front is sweeping across the area causing some
severe storms and blowing dust. After the storms, winds will
change to the southwest and gust from 50 to 55 mph causing blowing
dirt and dust. These winds will remain gusty through 5 or 6 pm and
will continue to cause blowing dirt and dust due to dry farm
fields in the area.

Be cautious on the evening commute as there may be localized
pockets of lower visibility.

db

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 2:14 PM CDTSevere Thunderstorm WarningARXOlmsted, Wabasha31 min
May 15, 2:44 PM CDTSevere Thunderstorm WarningARXWabasha46 min
May 15, 2:53 PM CDTTornado WarningARXWabasha22 min
May 15, 2:56 PM CDTSevere Thunderstorm WarningARXWinona34 min
May 15, 3:34 PM CDTSevere Thunderstorm WarningARXHouston, Winona20 min
May 15, 3:10 PM CDTTornado WarningARXBuffalo20 min
May 15, 3:16 PM CDTSevere Thunderstorm WarningARXRichland44 min
May 15, 3:28 PM CDTSevere Thunderstorm WarningARXBuffalo, Trempealeau47 min
May 15, 3:51 PM CDTSevere Thunderstorm WarningARXJackson24 min
May 15, 3:59 PM CDTSevere Thunderstorm WarningARXJuneau, Monroe, Vernon46 min
May 15, 4:07 PM CDTSevere Thunderstorm WarningARXJackson, Monroe38 min
May 15, 4:07 PM CDTSevere Thunderstorm WarningARXAdams, Juneau68 min
May 15, 4:12 PM CDTSevere Thunderstorm WarningARXClark, Jackson48 min
May 15, 4:24 PM CDTSevere Thunderstorm WarningARXJackson, Juneau, Monroe51 min
May 15, 4:30 PM CDTTornado WarningARXClark45 min
May 15, 4:44 PM CDTSevere Thunderstorm WarningARXClark46 min
May 15, 4:57 PM CDTSevere Thunderstorm WarningARXClark, Taylor48 min
May 15, 5:06 PM CDTTornado Warning Tornado observedARXClark39 min
May 15, 5:06 PM CDTTornado WarningARXAdams24 min
May 15, 5:14 PM CDTSevere Thunderstorm WarningARXAdams, Juneau46 min
May 15, 5:42 PM CDTSevere Thunderstorm WarningARXTaylor33 min
May 15, 5:45 PM CDTTornado WarningARXTaylor30 min

Nearby

Wind Advisories in Wisconsin, 2025Wind Advisories in Iowa, 2025Wind Advisories in Minnesota, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.